# SDR CA120513001

- Difficulty date: May 11, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna U206F
- Aircraft time: 6,170 hours
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C401
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: TM639272H
- Condition: Cracked
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) CYLINDER HEAD FOUND CRACKED BOTTOM SIDE SPARK PLUG HOLE TO SPARK PLUG HOLE.
